International Journal of Medical and Health Research

International Journal of Medical and Health Research


International Journal of Medical and Health Research
International Journal of Medical and Health Research
Vol. 2, Issue 12 (2016)

Paracetamol induced Steven- Johnson syndrome-toxic epidermal necrolysis overlap: The unusual suspect


NS Neki, Gagandeep Singh Shergill, Amritpal Singh, Amanpreet Kaur, Puneet Bans Sidhu, Taranjit Singh

Paracetamol (acetaminophen, PCM) is widely used as an over-the-counter analgesic and antipyretic drug. It’s a remarkably safe drug devoid of serious side effects in therapeutic doses. Intake of large doses of PCM may result in severe hepatic necrosis. While hepatoxicity is its well-known side effect, paracetamol is very rarely implicated to be a culprit of Steven- Johnson syndrome.
Download  |  Pages : 59-61
How to cite this article:
NS Neki, Gagandeep Singh Shergill, Amritpal Singh, Amanpreet Kaur, Puneet Bans Sidhu, Taranjit Singh. Paracetamol induced Steven- Johnson syndrome-toxic epidermal necrolysis overlap: The unusual suspect. International Journal of Medical and Health Research, Volume 2, Issue 12, 2016, Pages 59-61
International Journal of Medical and Health Research